Economics at your fingertips  

An Algorithmic Approach to Discrete Time Non-homogeneous Backward Semi-Markov Reward Processes with an Application to Disability Insurance

Fredrik Stenberg (), Raimondo Manca () and Dmitrii Silvestrov ()
Additional contact information
Fredrik Stenberg: Mälardalen University
Raimondo Manca: Università di Roma La Sapienza via del Castro Laurenziano, 9
Dmitrii Silvestrov: Mälardalen University

Methodology and Computing in Applied Probability, 2007, vol. 9, issue 4, 497-519

Abstract: Abstract In this paper semi-Markov reward models are presented. Higher moments of the reward process is presented for the first time applied to in time non-homogeneous semi-Markov insurance problems. Also an example is presented based on real disability data. Different algorithmic approaches to solve the problem is described.

Keywords: Semi-Markov process; Discrete time; Actuarial; Higher moments; Variance; Reward process; Skewness; Kurtosis; 60K15; 60K20; 91B30 (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

DOI: 10.1007/s11009-006-9012-4

Access Statistics for this article

Methodology and Computing in Applied Probability is currently edited by Joseph Glaz

More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Page updated 2022-05-12
Handle: RePEc:spr:metcap:v:9:y:2007:i:4:d:10.1007_s11009-006-9012-4